# SDR 2007UALA02251

- Difficulty date: June 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 49,560 hours, 34,501 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C257458
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT AND RT ELEVATOR TABS ARE NOT WITHIN .010 OF EACH OTHER.  *S/D*  RIGHT HAND TAB HARDWARE FAILED CHECK.  REPLACED RIGHT HAND ELEVATOR TAB.
